# SDR TRBA201129402

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 20,872 hours, 33,288 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS AN ODOR IN THE COCKPIT OF EITHER BURNED WIRES OR BURNED PLASTIC.  PERFORMED BOTH ENGINES RUN WITH ACFT SYS RUNNING AND ALL LIGHTS ON AND,  NO ODOR OF BURNING NOTICED AT THIS TIME, DONE MORE THAN ONCE IAW -ATR-GHC-03-11 UNABLE TO DUPLICATE PROBLEM.
